# SDR VNAA20250716024

- Difficulty date: June 4, 2024
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N599NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15415
- Aircraft time: 19,676 hours, 17,509 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND WEAR ON SEAT TRACKS RBL 9 (1E/A) AND LBL 9 (1E/A) BTW FS349.00 TO FS477.40 AT CABIN PAX.  SEAT TRACKS RBL 9 (1E/A) AND LBL 9 (1E/A) BTW FS349.00 TO FS477.40 ARE OUT OF LIMITS PER CRJ-900 SRM 53-21-49-101-001-A01 THEREFORE WERE REPLACED PER AMM 53-00-49
